FAQ’s – I have just started applying Retinol at night
Q – I have just started applying Retinol at night and I am suffering from very dry skin and some irritation.
Is this normal and what can I do to help?
A- Yes it normal to experience some irritation and dryness initially with Retinol.
It is important to introduce Retinol slowly and also increase strength of the Retinol.
You get far less irritation if you introduce Retinol slowly – use twice in first week then second week every other night then by the third week every night.
Make sure you are applying a moisturiser after the Retinol as the Retinol is a treatment product and not a moisturiser. After applying the Retinol wait about 20 minutes then follow with your moisturiser. If you are still having problems with dryness you can try adding SkinCeuticals hydrating b5 or Medik8 hydrating b5 underneath your moisturiser for added hydration.
If you are really struggling with dryness and irritation reduce usage to every other night or reduce Retinol strength.
Hope that helps